# SDR WRLA2008017

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION 9 INCH CRACK FOUND RIGHT WING INBOARD FLAP UPPER SKIN INBOARD AFT SKIN PANEL AT XIFH231.2.  REPAIRED PER MD-11 SRM 57-20-00 VOL 1 REF ERA 466462-14.
